# SDR REXA2018080300657

- Difficulty date: July 22, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 28,177 hours, 25,736 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3101687
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 3L IS CRACKED JUST BELOW THE UPPER PAX DOOR SILL AT FS 379, IN THE CABIN. R&R STRINGER 3L STATION 379 TO 409 IAW SRM 51-42-06. OPS TEST OF LIGHTING C/W ON W/O.
